# SDR SWAA2013052016236

- Difficulty date: May 2, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: J06022843
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR PAN CORRODED BETWEEN STA 370 TO STA 427, BETWEEN LONG 28R TO LONG 27R.  R & R PAN IAW SRM.
